Nonparametric and parametric estimation for a linear germination-growth model

Chiu, S. N., Quine, M. P., Stewart, M. . Biometrics 2000. 56 (3) :755-760

Locate this article in:

Bibtex

@article{CIS-162733,
  Author = {Chiu, S. N. and Quine, M. P. and Stewart, M.},
  Title = {Nonparametric and parametric estimation for a linear germination-growth model},
  Journal = {Biometrics},
  Volume = {56},
  Number = {3},
  Year = {2000},
  Pages = {755--760},
  Keywords = {Maximum likelihood estimation, Boolean model, nucleation, inhibition, DNA replication, germination-growth process, synaptic transmission}
}

Similar articles